Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Bounds on the order of cross characteristic subgroups of the finite simple groups
of Lie type

Author: Tihomir Asparouhov
Journal: Proc. Amer. Math. Soc. 126 (1998), 3183-3189
MSC (1991): Primary 20E32
MathSciNet review: 1485457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X(r)$ and $G(q)$ be finite groups of Lie type and $r$ and $q$ be coprime. If $G(q)$ is embedded in $X(r)$, then the Landazuri-Seitz-Zalesskii theorem implies that $G(q)$ is small relative to $X(r)$. We formalize this observation and illustrate how it can be used with some applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20E32

Retrieve articles in all journals with MSC (1991): 20E32

Additional Information

Tihomir Asparouhov

PII: S 0002-9939(98)04745-5
Received by editor(s): April 1, 1997
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia